Bulletin of the Belgian Mathematical Society - Simon Stevin

Lagrangian submanifolds in 3-dimensional complex space forms with isotropic cubic tensor

Xianfeng Wang, Haizhong Li, and Luc Vrancken

Full-text: Open access

Abstract

In this paper, we introduce the notion of manifolds with isotropic cubic tensor. We give a complete classification of the Lagrangian submanifolds in 3-dimensional complex space forms with isotropic cubic tensor.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 18, Number 3 (2011), 431-451.

Dates
First available in Project Euclid: 17 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1313604449

Digital Object Identifier
doi:10.36045/bbms/1313604449

Mathematical Reviews number (MathSciNet)
MR2883139

Zentralblatt MATH identifier
1245.53060

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Keywords
Lagrangian submanifolds complex space forms isotropic cubic tensor isotropic submanifolds

Citation

Wang, Xianfeng; Li, Haizhong; Vrancken, Luc. Lagrangian submanifolds in 3-dimensional complex space forms with isotropic cubic tensor. Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 3, 431--451. doi:10.36045/bbms/1313604449. https://projecteuclid.org/euclid.bbms/1313604449


Export citation